| Model Number |
PCB00 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
12/17/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If implanted; if explanted; give date: the intraocular lens was inserted and removed during the same procedure.(b)(6).(b)(4).Device evaluation: product testing could not be performed since the product was destroyed by the customer.The reported complaint was not confirmed.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.A search revealed that no additional complaints for this order number have been received.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that during a post-operative examination, the intraocular lens, model pcb, implanted in the patient's eye, was observed with a broken haptic.Surgeon decided to remove the lens during the same procedure.In order to remove the lens incision was enlarged.All the information available were submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa (b)(4).